Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Faroutbrusslesprout

Seeking advice from people who have taken Accutane

Recommended Posts

Hey Everyone! 

Long story short, I’m an incredibly pale 23 year old female who has been experiencing  consistent and persistent acne for the last 4 years. I would classify my acne as moderate to severe and since I’m so pale it looks a lot worse. Every spot leaves pigmentation and     scarring which makes my skin look so much worse. Anyway, I had recently seen a            dermatologist who suggested I go on accutane. Maximum I would be taking Accutane for a year on a low dosage. My concerns are that I have previous history with depression and mood disorders. I see a professional frequently for this issue and I must get permission from my doctor before I start this medication. My questions to you are 

Have you taken accutane, if so what was your dosage and how long did you take the drug?

Have you struggled with depression prior to Accutane?

Did you have depression or depressive thoughts during?

Did your skin get a lot worse starting accutane before it got better?

Did you have any side effects after accutane?

Was it worth it?

Im nervous starting this medication and would love to hear you’re personal experience with Accutane.

Share this post


Link to post
Share on other sites

Yes I have taken Accutane, my dosage was 30mg/day for 7 months. No I haven't struggled with depression prior to Accutane but during my course I did experience some weird mood swings and stuff like that but nothing too serious. Yes my skin got a little worse in the first month but it settled down after that, the side effects went away after I stopped taking Accutane. Sounds like your skin is similar to mine in the sense that it is highly prone to hyperpigmentation, and I think Accutane kind of worsened it slightly, but I am just 4 months post Accutane so maybe it will get better in a few months, other than that, in terms of acne, I still get few bumps here and there, nothing serious though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×